# SDR UALA2012031501717

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 68,003 hours, 25,010 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001132
- Part serial: 187
- Condition: Faulty
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT ELEC STATUS MESSAGE.  REPLACED NR 3 FSEU, TESTED OKAY.
